On the Dirichlet problem for a quasi-linear elliptic equation

Chabrowski J.H. (1986) On the Dirichlet problem for a quasi-linear elliptic equation. Rendiconti del Circolo Matematico di Palermo, 35 1: 159-168. doi:10.1007/BF02844049


Author Chabrowski J.H.
Title On the Dirichlet problem for a quasi-linear elliptic equation
Journal name Rendiconti del Circolo Matematico di Palermo   Check publisher's open access policy
ISSN 0009-725X
Publication date 1986-01-01
Sub-type Article (original research)
DOI 10.1007/BF02844049
Open Access Status
Volume 35
Issue 1
Start page 159
End page 168
Total pages 10
Publisher Springer-Verlag
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 17:03:48 EST by System User